# SDR CA110321011

- Difficulty date: March 7, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 8,102 hours
- Engine: Lyc O360A4M
- Propeller: Snsnch 76EM8S5
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4370
- Condition: Failed
- Location: Engine
- Part time: 160 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE PILOT ELECTED TO CARRY OUT A MAGNETO CHECK IN CRUISE FLIGHT.  A 200 RPM DROP WAS THE RESULT.  THE PILOT ELECTED TO RETURN TO BASE.  MAINTENANCE REMOVED THE MAGNETO AND RETURNED IT TO THE MFG FOR WARRANTY.  A STRIP REPORT HAS BEEN REQUESTED AND WILL BE FORWARDED ON RECEIPT.
